# SDR DALA2023052604188

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 109,142 hours, 16,181 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 1R DOR ARM KNOCK KNOCKER INOP. CORRECTIVE ACTION: R/R ARM/DISARM FLAG AND OPS CKD REF B767-300 AMM 52-11. . (5115550)
